# SDR ZZDA070605200

- Difficulty date: June 5, 2007
- Submitted: July 10, 2007
- Operation: Air carrier
- Aircraft: N935AT
- Make and model: Boeing 717-200
- Aircraft serial: 55069
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO COMPARTMENT FRAME BETWEEN LONG 30 AND LONG 22L.  INSTALLED FRAME SPLICE AT STA 1022 FROM LONGERON 25L TO 23L AS PER B717 SRM 51-41-02 AND SRM 51-41-05.  MATERIAL USED 7075-T6 .050 AND 7075-T6 0.071.
